On nomenclature for, and the relative merits of, two formulations of skew distributions

Adelchi Azzalini, Ryan P. Browne, Marc G. Genton, Paul D. McNicholas

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We examine some skew distributions used extensively within the model-based clustering literature in recent years, paying special attention to claims that have been made about their relative efficacy. Theoretical arguments are provided as well as real data examples.
Original languageEnglish (US)
Pages (from-to)201-206
Number of pages6
JournalStatistics & Probability Letters
Volume110
DOIs
StatePublished - Dec 21 2015

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On nomenclature for, and the relative merits of, two formulations of skew distributions'. Together they form a unique fingerprint.

Cite this